# SDR AALA200810157

- Difficulty date: October 23, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 28,427 hours, 1,157 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Boss
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES DRILLED INTO TIE DOWN BOSS.  REPLACED THE SECTION OF FLOOR BOARD SUPPORT FROM STATION 727F + 11" TO 727F +10 RBL14 PER SRM 53-00 AND 53-02.
